MathSciNet Relay Station
MathSciNet bibliographic data
MR278090 47.25
Kwapień, S. On a theorem of L. Schwartz and its applications to absolutely summing operators. Studia Math. 38 1970 193–201. (errata insert).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement